Life Brand Extra Strength Ibuprofen Liquid Gel Capsules 50 Count

$19.79

Get fast and effective relief from minor aches and pains with Life Brand Extra Strength Ibuprofen Liquid Gel Capsules. This 50 count bottle of 400mg soft gel capsules is perfect for those suffering from headaches, migraines, backaches, arthritis, muscle sprains and strains, toothaches, menstrual cramps, and the common cold or flu.

- +
SKU LS057800878704 Category Brand:
Facebook
Twitter
LinkedIn
Reddit
Email

Product Introduction:

Say goodbye to minor aches and pains with Life Brand Extra Strength Ibuprofen Liquid Gel Capsules. Our 400mg soft gel capsules provide fast and effective relief from headaches, migraines, backaches, arthritis, muscle sprains and strains, toothaches, menstrual cramps, and the common cold or flu.

Features:

– 50 count bottle of 400mg soft gel capsules
– Temporarily relieves minor aches and pains
– Temporarily reduces fever
– Contains ibuprofen, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, and sorbitol sorbitan solution

Instructions:

For adults and children over 12 years of age, take 1 capsule every 6 to 8 hours as needed. Do not take more than 3 capsules in 24 hours.

Ingredients:

Ibuprofen 400mg, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, and sorbitol sorbitan solution.

Don’t let minor aches and pains slow you down. Try Life Brand Extra Strength Ibuprofen Liquid Gel Capsules today for fast and effective relief.

Brand

UPC

- +
Scroll to Top